# SDR HNAA2022010400004

- Difficulty date: January 4, 2022
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N650AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145417
- Aircraft time: 46,263 hours, 42,841 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E892657 - BAGGAGE DOOR WEBBING IS GOUGED 5 EACH ONE ON PREVIOUS REPAIR ... NO. 4 AND 5 GOUGES FOUND TO BE WITHIN ALLOWABLE LIMITS, MATERIAL REMAINING AFTER BLEND OUT IAW EMB 145 SRM 52-30-01. REPAIRED 1, 2 AND 3 DOUBTERS ON CARGO DOOR INNER WEB IAW ETD2021-145-041226 AND PIEDMONT EO1-52-21-0353
